# SDR REXA2020113000785

- Difficulty date: November 12, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, FWD INTERCOSTAL BETWEEN FS 349 AND FS 364 AT STGR 27L CORRODED.  REMOVED AND INSTALLED NEW INTERCOSTAL AT FS 349-364 AT STR 27L, IAW CRJ 900 SRM 51-42-21-001-001-A01.  OPERATIONS CHECK GOOD.
